JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMON COUPLED FIXED POINT THEOREM UNDER GENERALIZED MIZOGUCHI-TAKAHASHI CONTRACTION FOR HYBRID PAIR OF MAPPINGS GENERALIZED MIZOGUCHI-TAKAHASHI CONTRACTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 3,  2015, pp.199-214
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.3.199
 Title & Authors
COMMON COUPLED FIXED POINT THEOREM UNDER GENERALIZED MIZOGUCHI-TAKAHASHI CONTRACTION FOR HYBRID PAIR OF MAPPINGS GENERALIZED MIZOGUCHI-TAKAHASHI CONTRACTION
DESHPANDE, BHAVANA; HANDA, AMRISH;
  PDF(new window)
 Abstract
We establish a common coupled fixed point theorem for hybrid pair of mappings under generalized Mizoguchi-Takahashi contraction on a noncomplete metric space, which is not partially ordered. It is to be noted that to find coupled oincidence point, we do not employ the condition of continuity of any mapping involved therein. An example is also given to validate our results. We improve, extend and generalize several known results.
 Keywords
coupled fixed point;coupled coincidence point;generalized Mizoguchi-Takahashi contraction;w−compatibility;F−weakly commutativity.;
 Language
English
 Cited by
 References
1.
M. Abbas, B. Ali & A. Amini-Harandi: Common fixed point theorem for hybrid pair of mappings in Hausdorff fuzzy metric spaces. Fixed Point Theory Appl. 2012, 225.

2.
M. Abbas, L. Ciric, B. Damjanovic & M.A. Khan: Coupled coincidence point and common fixed point theorems for hybrid pair of mappings. Fixed Point Theory Appl. 1687-1812-2012-4. crossref(new window)

3.
A. Amini-Harandi & D. O’Regan: Fixed point theorems for set-valued contraction type mappings in metric spaces. Fixed Point Theory Appl. 7 (2010), Article ID 390183.

4.
S. Banach: Sur les Operations dans les Ensembles Abstraits et leur. Applications aux Equations Integrales. Fund. Math. 3 (1922), 133-181.

5.
V. Berinde: Coupled fixed point theorems for φ−contractive mixed monotone mappings in partially ordered metric spaces. Nonlinear Anal. 75 (2012), 3218-3228. crossref(new window)

6.
T.G. Bhaskar & V. Lakshmikantham: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 65 (2006), no. 7, 1379-1393. crossref(new window)

7.
B.S. Choudhury & A. Kundu: A coupled coincidence point results in partially ordered metric spaces for compatible mappings. Nonlinear Anal. 73 (2010), 2524-2531. crossref(new window)

8.
L. Ciric, B. Damjanovic, M. Jleli & B. Samet: Coupled fixed point theorems for generalized Mizoguchi-Takahashi contractions with applications. Fixed Point Theory Appl. 2012, 51.

9.
B. Deshpande & A. Handa: Nonlinear mixed monotone-generalized contractions on partially ordered modified intuitionistic fuzzy metric spaces with application to integral equations. Afr. Mat. 26 (2015), no. 3-4, 317-343. crossref(new window)

10.
______: Application of coupled fixed point technique in solving integral equations on modified intuitionistic fuzzy metric spaces. Adv. Fuzzy Syst. (2014), Article ID 348069.

11.
______: Common coupled fixed point theorems for hybrid pair of mappings satisfying an implicit relation with application. Afr. Mat. DOI 10.1007/s13370-015-0326-7. crossref(new window)

12.
______: Common coupled fixed point theorems for two hybrid pairs of mappings under φ − ψ contraction. ISRN (2014), Article ID 608725.

13.
______: Common coupled fixed point for hybrid pair of mappings under generalized nonlinear contraction. East Asian Math. J. 31 (2015), no.1, 77-89. crossref(new window)

14.
______: Common coupled fixed point theorems for hybrid pair of mappings under some weaker conditions satisfying an implicit relation. Nonlinear Analysis Forum 20 (2015), 79-93.

15.
B. Deshpande, S. Sharma & A. Handa: Common coupled fixed point theorems for nonlinear contractive condition on intuitionistic fuzzy metric spaces with application to integral equations. J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 20 (2013), no. 3, 159-180.

16.
H.S. Ding, L. Li & S. Radenovic: Coupled coincidence point theorems for generalized nonlinear contraction in partially ordered metric spaces. Fixed Point Theory Appl. 2012, 96.

17.
W.S. Du: Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasi ordered metric spaces. Fixed Point Theory Appl. 2010, 9 (2010) Article ID 876372.

18.
J. Harjani, B. Lopez & K. Sadarangani: Fixed point theorems for mixed monotone operators and applications to integral equations. Nonlinear Anal. 74 (2011), 1749-1760. crossref(new window)

19.
V. Lakshmikantham & L. Ciric: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. 70 (2009), no. 12, 4341-4349. crossref(new window)

20.
W. Long, S. Shukla & S. Radenovic: Some coupled coincidence and common fixed point results for hybrid pair of mappings in 0-complete partial metric spaces. Fixed Point Theory Appl. 2013, 145.

21.
N.V. Luong & N.X. Thuan: Coupled fixed points in partially ordered metric spaces and application. Nonlinear Anal. 74 (2011), 983-992. crossref(new window)

22.
M. Jain, K. Tas, S. Kumar & N. Gupta: Coupled common fixed point results involving a φ−ψ contractive condition for mixed g-monotone operators in partially ordered metric spaces. J. Inequal. Appl. 2012, 285.

23.
J.T. Markin: Continuous dependence of fixed point sets. Proc. Ame. Math. Soc. 38 (1947), 545-547.

24.
N. Mizoguchi & W. Takahashi: Fixed point theorems for multivalued mappings on complete metric spaces. J. Math. Anal. Appl. 141 (1989), 177-188. crossref(new window)

25.
S.B. Nadler: Multi-valued contraction mappings. Pacific J. Math. 30 (1969), 475-488. crossref(new window)

26.
J. Rodriguez-Lopez & S. Romaguera: The Hausdorff fuzzy metric on compact sets. Fuzzy Sets Syst. 147 (2004), 273-283. crossref(new window)

27.
B. Samet: Coupled fixed point theorems for generalized Meir-Keeler contraction in partially ordered metric spaces. Nonlinear Anal. 72 (2010), 4508-4517. crossref(new window)

28.
B. Samet, E. Karapinar, H. Aydi & V. C. Rajic: Discussion on some coupled fixed point theorems. Fixed Point Theory Appl. 2013, 50.

29.
N. Singh & R. Jain: Coupled coincidence and common fixed point theorems for set-valued and single-valued mappings in fuzzy metric space. Journal of Fuzzy Set Valued Analysis 2012, Article ID jfsva-00129.

30.
W. Sintunavarat, P. Kumam & Y. J. Cho: Coupled fixed point theorems for nonlinear contractions without mixed monotone property. Fixed Point Theory Appl. 2012, 170.

31.
T. Suzuki: Mizoguchi-Takahashi’s fixed point theorem is a real generalization of Nadler’s. J. Math. Anal. Appl. 340 (2008), no. 1, 752-755. crossref(new window)